Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Topological transversality holds in all dimensions


Author: Frank Quinn
Journal: Bull. Amer. Math. Soc. 18 (1988), 145-148
MSC (1980): Primary 57N75
MathSciNet review: 929089
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982), 357-453. MR 679066
  • 2. M. Freedman, The disk theorem for four dimensional manifolds, Proc. Internat. Congress Math., Warsaw, 1983, pp. 647-663. MR 804721
  • 3. M. Freedman and F. Quinn, Topology of 4-manifolds (book in preparation).
  • 4. R. C. Kirby and L. C. Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulations, Ann. of Math. Studies, No. 88, Princeton Univ. Press, 1977. MR 645390
  • 5. R. Lashoff and L. Taylor, Smoothing theory and Freedman's work on four manifolds, Lecture Notes in Math., vol. 1051, Springer-Verlag, Berlin and New York, 1984, pp. 271-292. MR 764584
  • 6. A. Marin, La transversalité topologique, Ann. of Math. (2) 106 (1977), 269-293. MR 470964
  • 7. F. Quinn, Ends of maps. III: Dimensions 4 and 5, J. Differential Geom. 17 (1982), 503-521. MR 679069
  • 8. F. Quinn, Smooth structures on 4-manifolds, Four-Manifold Theory (R. Kirby and C. Gordon, eds.), Contemporary Math., no. 35, Amer. Math. Soc. Providence, R.I., 1984, pp. 473-479. MR 780594

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57N75

Retrieve articles in all journals with MSC (1980): 57N75


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15629-7